Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2016 (2016), Article ID 9747394, 12 pages.
Pricing Basket Options by Polynomial Approximations
We propose a closed-form approximation for the price of basket options under a multivariate Black-Scholes model. The method is based on Taylor and Chebyshev expansions and involves mixed exponential-power moments of a Gaussian distribution. Our numerical results show that both approaches are comparable in accuracy to a standard Monte Carlo method, with a lesser computational effort.
J. Appl. Math., Volume 2016 (2016), Article ID 9747394, 12 pages.
Received: 2 May 2016
Revised: 21 July 2016
Accepted: 26 July 2016
First available in Project Euclid: 17 December 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Olivares, Pablo; Alvarez, Alexander. Pricing Basket Options by Polynomial Approximations. J. Appl. Math. 2016 (2016), Article ID 9747394, 12 pages. doi:10.1155/2016/9747394. https://projecteuclid.org/euclid.jam/1481943640